# SDR DL764091287

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 31,777 hours, 9,234 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTS OUTBOARD DISPLAY INOP.  RESET UNSUCCESSFUL.  RTB FOR MTC DISPLAY NIS ATL.  SWAPPED LWR CTR DU TO CAPT OUTBOARD POSITION FWD LWR CTR DU TO MCO/PLAC PER MEL 31-63-01.
